# SDR DALA13071710613

- Difficulty date: October 1, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 92,435 hours, 42,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/C LAVATORY FLOOR PAN HAS LARGE CRACK ALONG AFT WALL.  REPLACED F/C LAV FLOOR PAN IAW ERA 06-494267-14MA.
